# SDR CA051220008

- Difficulty date: December 20, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 12,032 hours
- Engine: Pwa PT6A41
- Propeller: Hartzl HCD4N3A
- System (JASC): 3245 · Tire Tube
- Part: Tube
- Part number: 302039402
- Condition: Cut
- Location: Mlg Tire
- Part time: 34 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEEL ASSY P/N 101-8002-3 ASSEMBLED USING GOODYEAR TIRE P/N 301-392-641 AND TUBE P/N 302-039-402.  AFTER 34 HRS TO 250 HRS OF OPERATION, TUBES WOULD FAIL. PERIODIC AIR PRESSURE TESTING WOULD REVEAL A TIRE PRESSURE LOSS OF 10 LBS.  THE TUBE WAS REMOVED AND CUTS WERE EVIDENT.  THIS IS THE 7TH TIME THIS HAS HAPPENED IN 6 WEEKS PRIOR.  THE AREA THAT THE TUBES ARE CUT ARE ADJACENT TO A MANUFACTURES STICKER ON THE INSIDE OF THE TIRE.
